Doctor insights on:
I'm taking cephalexin for a sty in my eye and I now have nausea. I have a history of gi problems, how can I ease the nausea feeling?
On cephalexin for kidney infection. Now have slightly yellowish eyes and pain in upper right ribcage area. ER or can it wait until Monday for the dr?
See answer: Usual reasons for going to the ER would be a worsening symptoms such as fever >101, nausea/vomiting, increasing pain, development of new symptoms, or a significant adverse or allergic reaction to the medication you have been prescribed. Pain under the right rib cage and truly yellowish eyes would suggest a possible liver problem. Hope this helps in your decision making but always better to be safe ...Read more
Diagnosed wit mono dr gav me meloxicam,cephalexin keflex m broken out l have a rash its swollen on my face chin around eyes is this normal or alleric?
Could be either: Some viral infections (like mono) can cause you to develop a rash with penicillin related antibiotics (like cephalexin). Given the swelling, it sounds more like an allergic reaction. You should see your doctor, who can prescribe a different antibiotic if they feel it is needed. If at any time you develop inability to swallow or trouble breathing, go immediately to the ER. Hope this helps! ...Read more
Lside nose swollen and painful but NO redness bactrim (sulfamethoxazole and trimethoprim) and cephalexin 5 days now pain is worse and swelling spread to Rside and under eyes. Help?
Severe headache especially behind left eye for 7 days. Had sweats, cold chills and vomiting for 4 days. Family doctor put me on cephalexin 2000 mg.
Eye pain: The best way to start the evaluation would be to see an ophthalmologist for a complete eye examination to see if an explanation can be found for your symptoms or to decide what he next step should be. The initial impression of your family doctor suggests a sinusitis and the use of the antibiotic. If this does not resolve the issue then i would suggest following through with an ophthalmologist. ...Read moreSee 1 more doctor answer
I've been on keflex, 500 mg, four times a day for cellutis. Its only been a day of treatment. Redness is going away but spreading towards eye. Concern?
- Talk to a doctor live online for free
- Total elbow arthroplasty
- Thigh stretches
- Sharing activities preschool
- Ask a doctor a question free online
- Is discharge a sign of ovulation?
- Povidone solution
- Losing weight with my fitness coach wii
- Alternative treatments for mitochondrial disease
- Talk to a infectious disease specialist online